An overview of the work of K. Fujiwara, K. Kato, and C. Nakayama on logarithmic étale cohomology
Cohomologies p-adiques et applications arithmétiques (II), Astérisque no. 279  (2002), p. 271-322
@incollection{AST_2002__279__271_0,
     author = {Illusie, Luc},
     title = {An overview of the work of K. Fujiwara, K. Kato, and C. Nakayama on logarithmic \'etale cohomology},
     booktitle = {Cohomologies $p$-adiques et applications arithm\'etiques (II)},
     editor = {Berthelot Pierre and Fontaine Jean-Marc and Illusie Luc and Kato Kazuya and Rapoport Michael},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {279},
     year = {2002},
     pages = {271-322},
     zbl = {1052.14005},
     mrnumber = {1922832},
     language = {en},
     url = {http://www.numdam.org/item/AST_2002__279__271_0}
}
Illusie, Luc. An overview of the work of K. Fujiwara, K. Kato, and C. Nakayama on logarithmic étale cohomology, in Cohomologies $p$-adiques et applications arithmétiques (II), Astérisque, no. 279 (2002), pp. 271-322. http://www.numdam.org/item/AST_2002__279__271_0/

[Br-M] C. Breuil and W. Messing, Torsion étale cohomology and semi-stable reduction, these Proceedings.

[Bry] J.-L. Brylinski, Cohomologie d'intersection et faisceaux pervers, Séminaire Bourbaki 1981/82, n° 585, 129-157, Astérisque 92-93, 1982. | Numdam | MR 689529 | Zbl 0574.14017

[D1] P. Deligne, La conjecture de Weil, I, Publ. Math. IHES 43 (1974), 273-308. | Article | Numdam | MR 340258 | Zbl 0287.14001

P. Deligne, La conjecture de Weil, II, Publ. Math. IHES 52 (1980), 137-252. | Article | Numdam | MR 601520 | Zbl 0456.14014

[D2] P. Deligne, Décompositions dans la catégorie dérivée, Proc. of Symposia in Pure Math. 55 (1994), Part I, 115-128, AMS 1994. | Article | MR 1265526 | Zbl 0809.18008

[dJ] A. J. De Jong, Smoothness, Semi-stability and Alterations, Pub. Math. IHES 83 (1996), 51-93. | Article | Numdam | MR 1423020 | Zbl 0916.14005

[F] K. Fujiwara, Etale topology and the philosophy of log, Algebraic Geometry Symposium (Kinosaki), 1990, 116-123 (in Japanese).

[F-K] K. Fujiwara and K. Kato, Logarithmic étale topology theory, (incomplete) preprint, 1995.

[Fu] W. Fulton, Introduction to toric varieties, Ann. of Math. Studies 131, Princeton Univ. Press, 1993. | MR 1234037 | Zbl 0813.14039

[Ga] O. Gabber, Approaches to absolute cohomological purity, lecture in Toulouse, July 1, 1994.

[G-M] A. Grothendieck and J. P. Murre, The tame fundamental group of a formal neighborhood of a divisor with normal crossings on a scheme, SLN 208, Springer-Verlag, 1971. | MR 316453 | Zbl 0216.33001

[I1] L. Illusie, Logarithmic spaces (according to K. Kato), in Barsotti Symposium in Algebraic Geometry (V. Cristante and W. Messing, Eds.), Perspectives in Math. 15, 183-203, Academic Press, 1994. | Article | MR 1307397 | Zbl 0832.14015

[I2] L. Illusie, Autour du théorème de monodromie locale, in Périodes p-adiques, Séminaire de Bures, 1988 (Ed. J.-M. Fontaine), 9-57, Astérisque 223, 1994. | MR 1293970 | Zbl 0837.14013

[I3] L. Illusie, Logarithmic smoothness and vanishing cycles, Prépublication univ. Paris-Sud 95-83, 1995.

[Ka 1] K. Kato, Logarithmic structures of Fontaine-Illusie, in Algebraic Analysis, Geometry and Number Theory, The Johns Hopkins University Press (1989), 191-224. | MR 1463703 | Zbl 0776.14004

[Ka 2] K. Kato, Logarithmic degeneration and Dieudonné theory, preprint, 1989.

[Ka 3] K. Kato, Logarithmic structures of Fontaine-Illusie II, Logarithmic flat topology, (incomplete) preprint, 1991. | MR 1463703 | Zbl 0776.14004

[Ka 4] K. Kato, Toric singularities, Amer. J. Math. 116 (1994), 1073-1099. | Article | MR 1296725 | Zbl 0832.14002

[Ka 5] K. Kato, Log proper base change theorem and log smooth base change theorem, preliminary notes, 1995.

[Ka 6] K. Kato, Constructibility, proper smooth base change, preliminary notes, 1995.

[Ka 7] K. Kato, Description of RΨ, preliminary notes, 1995.

[KKMS] G. Kempf, F. Knudsen, D. Mumford, B. Saint-Donat, Toroidal embeddings I, SLN 339, Springer-Verlag, 1973. | MR 335518 | Zbl 0271.14017

[K-N] K. Kato and C. Nakayama, Log Betti cohomology, log étale cohomology, and log de Rham cohomology of log schemes over , Kodai Math. J. 22 (1999), 161-186. | Article | MR 1700591 | Zbl 0957.14015

[Kaw-Nam] Y. Kawamata and Y. Namikawa, Logarithmic deformations of normal crossing varieties and smoothing of degenerate Calabi-Yau varieties, Inv. Math. 118 (1994), 395-409. | Article | MR 1296351 | Zbl 0848.14004

[Ki 1] M. Kisin, Prime to p fundamental groups and tame Galois actions, Ann. Inst. Fourier (Grenoble) 50, 4(2000), 1099-1126. | Article | Numdam | MR 1799739 | Zbl 0961.14014

[Ki 2] M. Kisin, Endomorphisms of logarithmic schemes, preprint, 1999. | Numdam | MR 1997991 | Zbl 1051.14004

[Na 1] C. Nakayama, Logarithmic étale cohomology, Math. Ann. 308 (1997), 365-404. | Article | MR 1457738 | Zbl 0877.14016

[Na 2] C. Nakayama, Nearby cycles for log smooth families, Comp. Math. 112 (1998), 45-75. | Article | MR 1622751 | Zbl 0926.14006

[Na 3] C. Nakayama, Degeneration of -adic weight spectral sequences, Amer. J. Math. 122 (2000), 721-733. | Article | MR 1771570 | Zbl 1033.14012

[Ni] W. Niziol, Toric singularities, log blow-ups and global resolutions, preprint, 1999. | MR 2177194 | Zbl 1100.14011

[Od] T. Oda, Convex Bodies and Algebraic Geometry, An Introduction to the Theory of Toric Varieties, Erg. der Math. Bd 15, Springer-Verlag, 1988. | MR 922894 | Zbl 0628.52002

[Og] A. Ogus, Logarithmic de Rham cohomology, preprint, 1997.

[R-Z] M. Rapoport and T. Zink, Üeber die lokale Zetafunktion von Shimuravarietäten, Monodromiefiltration und verschwindende Zyklen in ungleicher Charakteristik, Inv. Math. 68 (1982), 21-101. | Article | MR 666636 | Zbl 0498.14010

[Sa] M. Saito, Modules de Hodge polarisables, Pub. RIMS, Kyoto Univ. 24 (1988), 849-995. | Article | MR 1000123 | Zbl 0691.14007

[Sa-Z] M. Saito and S. Zucker, The kernel spectral sequence of vanishing cycles, Duke Math. J. 61 (1990), 329-339. | Article | MR 1074300 | Zbl 0756.32020

[S-T] J.-P. Serre and J. Tate, Good reduction of abelian varieties, Ann. of Math. 88 (1968), 492-517. | Article | MR 236190 | Zbl 0172.46101

[Ste 1] J. Steenbrink, Limits of Hodge structures, Inv. Math. 31 (1976), 229-257. | Article | MR 429885 | Zbl 0303.14002

[Ste 2] J. Steenbrink, Logarithmic embeddings of varieties with normal crossings and mixed Hodge structures, Math. Ann. 301 (1995), 105-118. | Article | MR 1312571 | Zbl 0814.14010

[Tsu] T. Tsuji, Semi-stable conjecture of Fontaine-Jannsen: a survey, these Proceedings. | Zbl 1041.14003

[Vi 1] I. Vidal, Morphismes log étales et descente par homéomorphismes universels, preprint, 1999. | MR 1817369 | Zbl 1033.14003

[Vi 2] I. Vidal, Descente de Kummer log étale, log régularité et groupe fondamental logarithmique, preliminary notes, 1999.

[Vi 3] I. Vidal, On the local monodromy and zeta functions of log schemes, work in preparation. | Zbl 1071.14025

[Vi 4] I. Vidal, Morphismes log étales et descente par homéomorphismes universels, C. R. Acad. Sei. Paris, t. 332, Série I, 239-244, 2001. | MR 1817369 | Zbl 1033.14003

[EGA IV] A. Grothendieck (avec la collaboration de J. Dieudonné), Eléments de géométrie algébrique, IV Étude locale des schémas et des morphismes de schémas, Pub. Math. IHÉS 20 (1964), | Numdam | MR 173675 | Zbl 0136.15901

A. Grothendieck (avec la collaboration de J. Dieudonné), Eléments de géométrie algébrique, IV Étude locale des schémas et des morphismes de schémas, Pub. Math. IHÉS 24 (1965), | Numdam | MR 199181 | Zbl 0135.39701

A. Grothendieck (avec la collaboration de J. Dieudonné), Eléments de géométrie algébrique, IV Étude locale des schémas et des morphismes de schémas, Pub. Math. IHÉS 28 (1966), | Numdam | MR 217086 | Zbl 0144.19904

A. Grothendieck (avec la collaboration de J. Dieudonné), Eléments de géométrie algébrique, IV Étude locale des schémas et des morphismes de schémas, Pub. Math. IHÉS 32 (1967). | Numdam | Zbl 0153.22301

[SGA 1] Revêtements étales et groupe fondamental, Séminaire de géométrie algébrique du Bois-Marie 1960-61, dirigé par A. Grothendieck, SLN 224, Springer-Verlag, 1971. | MR 354651 | Zbl 0234.14002

[SGA 4] Théorie des topos et cohomologie étale des schémas, Séminaire de géométrie algébrique du Bois-Marie 1963-64, dirigé par M. Artin, A. Grothendieck, J.-L. Verdier, SLN 269, 270, 305, Springer-Verlag, 1972, 1973. | MR 354652 | Zbl 0234.00007

[SGA 5] Cohomologie -adique et fonctions L, Séminaire de géométrie algébrique du Bois-Marie 1965-66, dirigé par A. Grothendieck, SLN 589, Springer-Verlag, 1977. | Zbl 0345.00011

[SGA 7] Groupes de monodromie en géométrie algébrique, Séminaire de géométrie algébrique du Bois-Marie 1967-69, I, dirigé par A. Grothendieck, II par P. Deligne et N. Katz, SLN 288, 340, Springer-Verlag, 1972, 1973. | MR 354657 | Zbl 0258.00005

[SGA 4 1/2] Cohomologie étale, par P. Deligne, SLN 569, Springer-Verlag, 1977. | MR 463174 | Zbl 0345.00010